# SDR REXA2015021200230

- Difficulty date: February 12, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,252 hours, 11,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE ROPE OUTER WEAVE PULLING OUT.  HAECO MECH REMOVED RT WING EMER SAFETY ROPE IAW AMM 25-63-04-000-801-A01.  INSTALLED RT WING EMER SAFETY ROPE IAW AMM 25-63-04-400-801-A01.
